# SDR SWAA2025040721566

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 58,400 hours, 35,306 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE NOTICED ELECTRICAL BURN SMELL THEN RECEIVED A 'TRANSFER BUS OFF' LIGHT AND 'SOURCE OFF' LIGHT ON NO.2 SIDE. RAN QRH AND DURING CHECKLIST GOT A 'DRIVE' LIGHT ON NO2 SIDE. COMPLIED WITH QRH AND FA'S CALLED TO SAY CABIN HAD SMOKE. RAN QRH AND SMOKE CLEARED. LANDED AT NEAREST SUITABLE WHICH WAS DTW<[01] REPLACED GCU 2 REF. AMM 24-21-81. GCU 2 OPS CHECKS FAILED. WILL NEED ANOTHER GCU DUE TO CATASTROPHIC FAILURE. WIRING CHECKS FOUND 10 OHMS TO GROUND IN ALL THREE CIRCUITS OF PMG WITH GCU 2 OUT OF RACK AND IDG CONNECTOR DP1205 DISCONNECTED. ALSO 47 OHMS TO GROUND AT D10892B (PIN 55) WITH CONNECTOR DP1206 DISCONNECTED AT IDG. THIS MIGHT BE FROM POSSIBLE CORROSION AT CONNECTOR DP1234. WILL NEED TO DEFER IDG 2 PER MCC.;[02] OK TO CONTINUE PER MEL 24-1-02; SP1. (SEE MXI FOR COMPLETE DETAILS OF WORK PERFORMED.);[03] TROUBLESHOT PER WDM 24-11-21. FOUND CONNECTOR D30116 WITH HIGH RESISTANCE AND CORRODED. D30116 REQUIRES REPLACEMENT.;[04] REMOVED AND REPLACED W1264-3001 WIRE ASSEMBLY IAW SWPM 20-10-11. REMOVED AND REPLACED D30116 IAW SWPM 20-61-00. OPS CHECK GOOD IAW AMM 24-11-00; 71-00-00; 80-11-01; A/C OK FOR SERVICE.
